# SDR DALA2021020900739

- Difficulty date: February 4, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3240 PASSENGER CREW DOOR 841 DOOR DAMPER DID NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER PER A320 FAM AMM 52-11-14. (1722716)
